The Big C

A journey through Stage Four Cancer

Headache!

on December 2, 2012

           Headache is one of the side affects, and the background headache I wrote about yesterday got worse and worse, where even turning off the lights and any noise did nothing to help.  Neither did a cool cloth.  I was tempted to take a Tylenol, but since we’re dealing with an out of the ordinary medicine in the first place, I called my oncologist at the hospital.

      Right away, she wanted to know how bad the headache was.  Was it pulsing? no.

      She looked up meds that I could take in conjunction with the med that I’m already on and Tylenol was just fine to take but, if my headache got worse, I was to come right to the emergency room.

      I took the Tylenol, put the cool cloth on my head and drifted off to sleep.  I awoke with a start, and no headache.

      Disaster averted.  Really though, if you are on any prescription meds, call your doctor before you take any thing like Tylenol or Advil or even TUMS. Best to be safe than sorry.

Advertisements

2 responses to “Headache!

  1. Mimi says:

    How are you? I can’t find any additional posts. Hope your side effects did not worsen. My brother is supposed to start Strivarga soon.

  2. The Big C says:

    I feel like I had more side effects and my Dr and I agreed that Strivarga is not for me!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: